Yes, will check with the plastic surgeon on my next fill and see if he could reduce the amount. This is all so alien for me...hence the misspelling on tamoxifen!
Yes, I had (past tense) breast cancer however, when my general surgeon said they removed the right breast along with the 2 lymph nodes ---the nodes were negitive so he said I was cancer free. Also, my estrogen, progrestion, and Her 2 Neu are all favorable. I may add that 3 years ago (in this same breast I had DCIS) with no rad.....
Tampen? Taxipen? I think you're meaning tamoxifen :)
Expander fills will be painful after each fill and they recommend ibuprofen. You may want to lower the amount of the cc's being put into each fill though that also means you will have more fills.
Only your oncologist can help you determine what treatment is right for you. You did not mention if you had breast cancer or DCIS so there can be no speculation as to what they may or may not give you.
Best wishes on whatever choices you make.